Bianchi, Carlo and Calzolari, Giorgio and Corsi, Paolo (1979): On the restricted reduced form of the Klein-I model: revised computations to complete "A note on the numerical results by Goldberger, Nagar and Odeh", Econometrica, 47 (1979). Published in: IBM Italy Technical Report No. G513-3575 (May 1979): pp. 1-17.
Download (288Kb) | Preview
The numerical example which completes the paper by Goldberqer, Nagar and Odeh, on the estimated asymptotic covariance matrix of the reduced form coefficients for the Klein-I model estimated by Two Stage Least Squares (2SLS), has led to some misinterpretations of the properties of the model. In this paper, revised computations are presented, completing, with numerical tables, the note recently published by the authors in Econometrica. The authors would like to thank proff. L.R.Klein and P.Schmidt for encouraging the publication of these results. They are particularly grateful to H.Eisenpress for helpful comments and corrections of errors in an earlier draft.
|Item Type:||MPRA Paper|
|Original Title:||On the restricted reduced form of the Klein-I model: revised computations to complete "A note on the numerical results by Goldberger, Nagar and Odeh", Econometrica, 47 (1979)|
|Keywords:||Klein-I model; reduced form; coefficients covariance matrix; forecast; simultaneous confidence intervals; standard errors of multipliers|
|Subjects:||C - Mathematical and Quantitative Methods > C5 - Econometric Modeling > C53 - Forecasting and Prediction Methods; Simulation Methods|
|Depositing User:||Giorgio Calzolari|
|Date Deposited:||30. Jul 2010 05:51|
|Last Modified:||18. Feb 2013 03:16|
Bianchi,C., G.Calzolari and P.Corsi, "A Program for Stochastic Simulation of Econometric Models", Econometrica, 46 (1978), 235-236.
Bianchi,C., G.Calzolari and P.Corsi, "A Note on the Numerical Results by Goldberger, Nagar and Odeh", Econometrica, 47 (1979), 505-506.
Goldberger,A.S., A.L.Nagar and H.S.Odeh, "The Covariance Matrices of Reduced-Form Coefficients and of Forecasts for a Structural Econometric Model", Econometrica, 29 (1961), 556-573.
Havenner,A.M., "Computer Algorithm: Derived Reduced Form Coefficient Covariances", Econometrica, 44 (1976), 837.
Hymans,S.H., "Simultaneous Confidence Intervals in Econometric Forecasting", Econometrica, 36 (1968), 18-30.
Schmidt,P., "The Asymptotic Distribution of Dynamic Multipliers", Econometrica, 41 (1973), 161-164.
Theil,H., Principles of Econometrics, New York: John Wiley, (1971).